Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Terrible acne, weight loss, going to beautician, no improvement, 20 days cycle. Suggestions?

I m a 42 year old female and for the last 3 months have had terrible acne on my chin and jaw line. I ve been going to a beautician but my skin does not seem to be improving. Also I have lost 3 kilo in the last two months which is unexplained. I m 5ft 3 and currently weigh 56.5kilos normal weight 59 kilos. My periods are now only 20 days in cycle use to be 30=34 day cycles.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
HI ,
you may be having hormonal imbalances leading to reduction in duration of cycles and causing acne

when acne is due to hormonal imbalance what will be the use when you intervene from outsiide
so go meet your gynaec doctor ,get your hormone levels checked and act accordingly....
if this is not the reason your doctor can examine you and come to a conclusion about your problem

hope i answered your query
feel free to contact me for further queries
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor